# SDR SIMA202001064008

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 36,447 hours, 30,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED MAIN DOOR EMERGENCY LAMP IAW EMB AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A. OPS CHECK GOOD. NO FURTHER DEFECTS FOUND AT THIS TIME. END.
